Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon

Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon
Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon
Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon
Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon
Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon
Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon
Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon
Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon

Lemsip Max Decongestant Cold & Flu Hot Drink 10 Sachets - Lemon

$15
$1.5/ 1 EA
Afterpay
4 payments of $3.75Learn more
Zip
From $10 a weekLearn more
Product DetailsSpecificationDelivery & Returns

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

INCORRECT USE COULD BE HARMFUL.

Are blocked noses creating a barrier to your daily duties this Winter? The Lemsip Cold and Flu with Decongestant range provides relief against those cold and flu symptoms that threaten to stop you in your tracks. The range contains an ingredient to help relieve symptoms like blocked and runny noses, as well as providing relief against headaches, fevers and sore throats.

Health and Product Warnings: For relief of colds and flu including body aches and pains, sore throat, headache, nasal congestion and fever. Always read the label and follow the directions for use. Incorrect use could be harmful. Further information on product WARNINGS as below:

Do not use:

  • In children 12 years and under.
  • More than one sachet per dose.

Unless a doctor has advised:

  • Adults: Do not use for more than a few days at a time.
  • Do not give this medicine to children over 12 years and adolescents for more than 48 hours.

Unless advised by a doctor or pharmacist:

  • Do not take with other product containing paracetamol.

Consult your doctor or pharmacist before taking this medicine:

  • If you are pregnant or breastfeeding.
  • If you have high blood pressure, heart problems.
  • If you are taking anti-depressant medication.
  • With other medicines intended to treat the symptoms of the common cold.

While using this product:

  • This product may cause sleeplessness.
  • If an overdose is taken or suspected, ring the Poison Information Centre (Australia 13 11 26, New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed serious liver damage.
  • Phenylketonurics are warned that this product contains aspartame.
  • Keep out of reach of children,
  • Contains: Phenylephrine, Paracetamol.
  • Advisory Statement: Contains total sugars 2.2g in a base including sucrose & lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Other information:

  • Do not exceed the recommended dose.
  • Maximum 4 sachets in 24 hours for adults and children over 12 years.
  • Sachet is safety sealed – do not use if torn or damaged.

Name of the Medicine: LEMSIP MAX DECONGESTANT COLD & FLU HOT DRINK lemon flavour oral powder sachet

Indications: Lemsip Max Decongestant Cold & Flu Hot Drink Lemon is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

Quantity and Dosage Form: 1 sachet (oral powder 4.8g, lemon flavour) x 10 sachets

Ingredients: ACTIVE INGREDIENTS PER SACHET (4.8g): Phenylephrine Hydrochloride 12.2mg, Paracetamol 1000mg

Allergens:

  • Contains Phenylephrine, Paracetamol.
  • Contains total sugars 2.2g in a base including sucrose and lactose.
  • Contains aspartame and saccharin.
  • Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.
  • This product does not contain gluten.

Storage Instruction: Store below 25oC in a dry place.

Article Number:
273042
Brand Name:
Lemsip
Product details

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

INCORRECT USE COULD BE HARMFUL.

Are blocked noses creating a barrier to your daily duties this Winter? The Lemsip Cold and Flu with Decongestant range provides relief against those cold and flu symptoms that threaten to stop you in your tracks. The range contains an ingredient to help relieve symptoms like blocked and runny noses, as well as providing relief against headaches, fevers and sore throats.

Health and Product Warnings: For relief of colds and flu including body aches and pains, sore throat, headache, nasal congestion and fever. Always read the label and follow the directions for use. Incorrect use could be harmful. Further information on product WARNINGS as below:

Do not use:

  • In children 12 years and under.
  • More than one sachet per dose.

Unless a doctor has advised:

  • Adults: Do not use for more than a few days at a time.
  • Do not give this medicine to children over 12 years and adolescents for more than 48 hours.

Unless advised by a doctor or pharmacist:

  • Do not take with other product containing paracetamol.

Consult your doctor or pharmacist before taking this medicine:

  • If you are pregnant or breastfeeding.
  • If you have high blood pressure, heart problems.
  • If you are taking anti-depressant medication.
  • With other medicines intended to treat the symptoms of the common cold.

While using this product:

  • This product may cause sleeplessness.
  • If an overdose is taken or suspected, ring the Poison Information Centre (Australia 13 11 26, New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed serious liver damage.
  • Phenylketonurics are warned that this product contains aspartame.
  • Keep out of reach of children,
  • Contains: Phenylephrine, Paracetamol.
  • Advisory Statement: Contains total sugars 2.2g in a base including sucrose & lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Other information:

  • Do not exceed the recommended dose.
  • Maximum 4 sachets in 24 hours for adults and children over 12 years.
  • Sachet is safety sealed – do not use if torn or damaged.

Name of the Medicine: LEMSIP MAX DECONGESTANT COLD & FLU HOT DRINK lemon flavour oral powder sachet

Indications: Lemsip Max Decongestant Cold & Flu Hot Drink Lemon is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

Quantity and Dosage Form: 1 sachet (oral powder 4.8g, lemon flavour) x 10 sachets

Ingredients: ACTIVE INGREDIENTS PER SACHET (4.8g): Phenylephrine Hydrochloride 12.2mg, Paracetamol 1000mg

Allergens:

  • Contains Phenylephrine, Paracetamol.
  • Contains total sugars 2.2g in a base including sucrose and lactose.
  • Contains aspartame and saccharin.
  • Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.
  • This product does not contain gluten.

Storage Instruction: Store below 25oC in a dry place.

Specification
Article Number:
273042
Brand Name:
Lemsip